# SDR SWAA2014122335218

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 30,336 hours, 17,907 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, NR 2 ENG COMPRESSOR STALL.  FOUND HPT BLADES DAMAGED.  R & R NR 2 ENG IAW MM.
